# SDR REXA2016081601617

- Difficulty date: August 16, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS, 2 EA AT STR 27 HAVE CORROSION BETWEEN FS 349 TO FS 364.  R & R, 2 EACH INTERCOSTALS, PN SH670-32075-3 & SH670-32075-4 AT STR 27, FS 349 - FS 364.00 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-21-11-001-001-A01 & 51-25-00-001-001-A01.
